RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 142–148 (Mi mais171)  

This article is cited in 1 scientific paper (total in 1 paper)

Geometric estimates in the polynomial interpolation

M. V. Nevskii

P. G. Demidov Yaroslavl State University

Abstract: We prove some new inequalities for the norms of projections due to the polynomial interpolation of continuous functions of $n$ variables.

Keywords: functions of $n$ variables; polynomial interpolation; projection; norm; homothety

Full text: PDF file (208 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 24.09.2010

Citation: M. V. Nevskii, “Geometric estimates in the polynomial interpolation”, Model. Anal. Inform. Sist., 18:1 (2011), 142–148

Citation in format AMSBIB
\Bibitem{Nev11}
\by M.~V.~Nevskii
\paper Geometric estimates in the polynomial interpolation
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 142--148
\mathnet{http://mi.mathnet.ru/mais171}


Linking options:
  • http://mi.mathnet.ru/eng/mais171
  • http://mi.mathnet.ru/eng/mais/v18/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Nevskii, “O nekotorykh rezultatakh po geometrii vypuklykh tel i ikh prilozheniyakh”, Model. i analiz inform. sistem, 19:3 (2012), 113–123  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:192
    Full text:90
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020